# SDR DALA2017011900492

- Difficulty date: November 26, 2015
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 87,964 hours, 12,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Electrical Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W ERA 461858-14  P33 ELECTRICAL PANEL ENCLOSURE ASSEMBLY BACK PANEL DAMAGE.
